# SDR DALA2018021200907

- Difficulty date: February 11, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 62,737 hours, 23,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 650
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 650, BETWEEN STRINGERS 18 - 19L. FOUND TO BE OUT OF  LIMITS IAW SRM 53-00-01, AD1. CUT OUT THE DAMAGED SECTION 2.25 X 1.10 AND  REPAIRED THE SKIN IAW SRM 53-00-01, REPAIR 3, FIG 201,  AND INSTALLED.
